# SDR DHL9980725C

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 ENGINE LT T/R HALF CORE COWL  FWD INTERIOR AREA AT 10 O'CLOCK FOUND CRACK DAMAGE ON SKIN.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED REPAIR AND INSTALLED PER SRM 51-1-21A, 3 X 3.
